On the Representation of Linear Continuous Functionals in Spaces of Analytic Functions of the Hardy–Sobolev Type in a Polydisk

Authors

  • R. F. Shamoyan

Abstract

We describe dual spaces of classes of the Hardy–Sobolev type Fpql(Un) of functions holomorphic in a polydisk for 0 < p ≤ 1 and q ∈ (0, ∞) and for p ∈ (1, ∞) and q = 1.

Published

25.05.2003

Issue

Section

Research articles

How to Cite

Shamoyan, R. F. “On the Representation of Linear Continuous Functionals in Spaces of Analytic Functions of the Hardy–Sobolev Type in a Polydisk”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 5, May 2003, pp. 671-86, https://umj.imath.kiev.ua/index.php/umj/article/view/3942.